| Catalog Number |
SCLP-300 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Follow-up is not possible with the initial reporter.Therefore, additional event, product and/or patient details are not attainable.The reason for reoperation is: "capsular contracture, baker grade iv".
Event or Problem Description
Allergan aesthetics received, a report via nbir of a left side "capsular contracture, baker grade iv".The device has been explanted and replaced."capsulectomy/capsulotomy" was performed.